On the geometry of complex (kappa, mu)-spaces


Yildirim H.

MATHEMATISCHE NACHRICHTEN, vol.289, pp.2312-2322, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 289
  • Publication Date: 2016
  • Doi Number: 10.1002/mana.201500329
  • Journal Name: MATHEMATISCHE NACHRICHTEN
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.2312-2322

Abstract

It is known that applying an H-homothetic deformation to a complex contact manifold whose vertical space is annihilated by the curvature yields a condition which is invariant under H-homothetic deformations. A complex contact manifold satisfying this condition is said to be a complex (kappa, mu)-space.